AFRICA MATHEMATICS ANNALS


Go to content

Articles_2015

Contents > Past issues > Volume 5

Go directly to the section on: :

Year: 2015
Volume 5


article

1.

Article
Title On Cubic Resolvents and Criteria of Monogeneity
MSC (2010) : 11C08, 11D25, 11D57, 11D72,11R04, 11R09, 11R16, 11R99
Issue Volume 5 (2015) pp. 7-24
Authors François E. TANOE
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

2.

Article
Title Points algébriques de petits degrés sur les courbes $\QTR{cal}{C}_{n}$ d'équations affines MATH
MSC (2010) 11J81 
Issue Volume 5 (2015) pp. 25-28
Authors Oumar SALL *,   Moussa FALL **   and   Thieyacine TOP ***
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

3.

Article
Title Une version de mesure invariante pour l'équation stochastique du mouvement d'un gaz visqueux en une dimension
MSC (2010) : 60H15, 35Q15, 76N10
Issue Volume 5 (2015) pp. 29-46
Authors Fazia Lasfer *   and  Hisao Fujita YASHIMA **
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

4.

Article
Title Developing a multiple secret sharing scheme by residue number system
MSC (MSC 2010) 13A02, 13A05, 13A15,13A30, 13E10, 13F15,13F20, 13J07,13M10  
Issue Volume 5 (2015) pp. 47-58
Authors N. I. Chervyakov,  M. G. Babenko,  Alassane BA,  M. A. Deryabin,   and  M. N. Shabalina
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

5.

Article
Title Fonction de Hilbert sur un anneau $(a,b)-$ bigradué, application aux filtrations
MSC (2010) 13A02, 13A15,13A30, 13B25, 13D40,13F20
Issue Volume 5 (2015) pp. 59-72
Authors Sagaïdou Mohamed Lamine
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

6.

Article
Title Existence et unicité de la solution de l'équation de coagulation-fragmentation des gouttelettes en chute
MSC (2010) 45J05  
Issue Volume 5 (2015) pp. 73-100
Authors Wahida Kaidouchi${}^{1)}$Nesrine Kamouche${}^{2)}$  and  Mohamed Zine Aissaoui${}^{3)}$
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

7.

Article
Title Fonctions quasi-polynomiales de Hilbert et de Hilbert-Samuel, bifiltrations $f\ltimes g$-bonnes, multiplicités
MSC (2010) 13A02, 13A15, 13A30, 13B25, 13D40, 13F20, 13H15 
Issue Volume 5 (2015) pp. 101-116
Authors Boubacar HAMA *  and  Yoro DIAKITÉ **
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

8.

Article
Title Generators of power integral bases of MATH
MSC (2010) 11R60
Issue Volume 5 (2015) pp. 117-131
Authors François E. TANOE*  and  Kouassi Vincent KOUAKOU**
Details Abstract
Full Text fichier_pdf PDF (23 MB)

Home (Accueil) | Editorial Board | About AFMA | Subscription | Contents | Site Map


Back to content | Back to main menu